arrow
Volume 11, Number 2
Previous Issue Next Issue

J. Comp. Math., 11 (1993), pp. 99-102.

Preview Full PDF 1791 22861 Abstract

Guo-Qiang He & Y. M. Chen

J. Comp. Math., 11 (1993), pp. 103-112.

Preview Full PDF 1759 20233 Abstract

Song Yu

J. Comp. Math., 11 (1993), pp. 113-128.

Preview Full PDF 1792 19717 Abstract

F.O. Ekogbulu

J. Comp. Math., 11 (1993), pp. 129-141.

Preview Full PDF 1924 19816 Abstract

Wen-Hua Yu

J. Comp. Math., 11 (1993), pp. 142-153.

Preview Full PDF 1819 19638 Abstract

Yang-Feng Su

J. Comp. Math., 11 (1993), pp. 154-161.

Preview Full PDF 1893 19938 Abstract

Relja Vulanović & Dragoslav Herceg

J. Comp. Math., 11 (1993), pp. 162-171.

Preview Full PDF 1891 19785 Abstract

Ai-Hui Zhou

J. Comp. Math., 11 (1993), pp. 172-177.

Preview Full PDF 1839 20475 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 178-187.

Preview Full PDF 2014 19905 Abstract

Yu-Lin Zhou

J. Comp. Math., 11 (1993), pp. 188-192.

Preview Full PDF 1884 20063 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard